International Journal of Differential Equations and Applications

pesan tiket kereta api online pojok game hpdijual.com jual beli dan pasang iklan gratis toko game online terlengkap di indonesia jual beli anjing ras di indonesia kumpulan artikel cerita horror artikel sejarah kerajaan kerajaan di indonesia top ten blogspot cara hidup sehat dengan alami atasi jerawat dengan cepat obat herbal dan khasiatnya kumpulan berita terbaru selebritis dan berita internasional regionaldailly.blogspot.com kreasiresepmasakanindonesia.blogspot.com aneka kreasi resep masakan indonesia belgischkookrecepten www.deliciousrecipe.net kumpulan gosip selebritis terkini dan berita terbaru tendanganpinalti




GOOGLE Metric Data for journal:
  • h-index: 17
  • g-index: 26
  • cites/paper: 3.23, cites/year: 29.21
"International Journal of Differential Equations and Applications" is a mathematical journal for publishing carefully selected original research papers on differential equations in their broadest sense:
  • Ordinary Differential Equations,
  • Partial Differential Equations,
  • Functional Differential Equations,
  • Difference Equations,
  • Functional Equations,
  • Integral Inequalities,
  • Differential Games,
  • Applications (include the modeling and analysis of engineering, biological, economical and industrial problems).

With the publication of the January 2016 issue, IJPAM has concluded it's 17-th year of publication of high-quality research articles. Over the past years, we have seen significant growth: Cites per paper (impact of the journal) have become 3.23 (The IJPAM impact is calculated using Harzing's Publish or Perish software that is based on Google Scholar on 19.01.2016). For this success, we are thankful to our Editorial Board, authors especially, and readers.


Vol 15, No 1 (2016)

Table of Contents

Articles

UNIQUENESS OF N-POINT BOUNDARY VALUE PROBLEMS PDF
Curtis Kunkel
MULTILINEAR MCSHANE INTEGRAL IN R^n PDF
A. Halilovic, J. Panrike
EXISTENCE PROBLEM OF PERIODIC SOLUTION OF NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH DEGREE THEORY PDF
Hayri Topal
EXISTENCE OF SOLUTIONS FOR A BOUNDARY VALUE PROBLEM OF FRACTIONAL ORDER ON THE HALF-LINE VIA MONOTONE THEORY PDF
A. Boucenna, T. Moussaoui, Donal O'Regan


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

IJDEA, Academic Publications, Ltd.